# SDR 2017FA0000421

- Difficulty date: July 2, 2016
- Submitted: August 10, 2017
- Operation: General aviation
- Aircraft: N390AL
- Make and model: Bell 214ST
- Aircraft serial: 28198
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 2140317141D6
- Part serial: 28198
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER PANEL BELOW LEFT FUEL BLADDER HAS A 30 INCHES LONGITUDINAL CRACK.
